# SDR SIMA20190508002

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,486 hours, 40,013 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED 2 LEAK IN CLIMBOUT. C/A-PERFORMED LEAK CHECK OF NR 2 BLEED SYSTEM IAW MM 36-00-00 AND ETNEM-36-063. OPS CK AND LEAK CHECK GOOD,
